# SDR AU990973

- Difficulty date: September 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Saab SF340A
- Propeller: Rotol R3544123F13
- System (JASC): 6140 · Propeller Indication System
- Part: Weu
- Part number: 005WS00
- Condition: Faulty
- Location: Prop Indicator
- Component: Rotol, R3544123F13
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(AUS) WARNING ELECTRONIC UNIT (WEU) FAULTY.
